News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Lexapro dosages


 scooby391114 - Wed Dec 20, 2006 1:34 pm

Hi. I am a 45 year old man who had an accident 5 years ago. Since that time I have chronic low back pain and I have progressed into full depression. My pain doctor has me on several medicines but I don't think he is up on depression. The medicines I am taking are Wellbutrin, Lexapro, Lyrica, Avinza, Soma, Lunesta and Valium. I have looked at a lot of sites on the internet and the dosages for Lexapro are 10mg or 20mg. My doctor has me on 80mg a day. Yes 4 20mg tablets every morning. Is this too much? It is making my sex life terrible, I have very bad dry mouth actually I have every side effect there is for Lexapro. If I lower the dosage will it alleviate some of my symptoms?
Thank You very much in advance.
 Theresa Jones, RN - Thu Dec 21, 2006 6:00 am

User avatar Hi scooby391114,
The typical dosage of Lexapro is 10-20mg a day. Dosages greater than this are not typically recommended. The symptoms that you describe are listed side effects of Lexapro. I would not encourage you to adjust any dosage without first consulting your physician. I would very strongly suggest that you talk to both your primary physician as well as your pharmacist.
Best wishes.
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here